Home | Contact | Sitemap | Privacy Policy | Terms and conditions
User Name
Password
Medication Please post any experiences, questions or advice on medication here.
Reply
 
Thread Tools Display Modes
  #1  
Old 14-03-08, 19:34
lizzie67 lizzie67 is offline
Junior Member
 
Join Date: Dec 2006
Location: , , United Kingdom.
Posts: 177
chlormipramine and sweating and feeling hot all the time

Hi

Just wondered, is anyone suffering from this awful side effect???

Ive been taking these since NOvember and this is the worst side effect ever. I constantly feel hot and feel sweat running down my back. I havent even worn a coat this winter, a cardigan is sufficient.

I wonder, will every tricyclic have the same effect on me? Ive had no luck with sertraline or escitalopram.

WHere do I go from here, my psych nurse seems to think its acceptable being constantly sweaty. Even my GP said its a small price to pay for feeling slightly better.
PLease help - Lizzie xx
Reply With Quote
Reply

Tags
chlormipramine, feeling, hot, sweating, time


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Feeling like something bad is about to happen all the time PanickyPolly General Anxiety 8 05-03-07 17:32
sweating!!! does anyone get this kiss25 Health Anxiety 6 18-06-06 21:08
sweating molly15 Health Anxiety 4 17-01-06 04:03
Feeling so tired all the time Jac Depression from Panic/Anxiety 5 02-05-05 20:02
Horrible nervous feeling all the time Mell1988 Symptoms 6 16-04-05 07:09


Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.